RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2011, Volume 50, Number 2, Pages 231–245 (Mi al482)  

This article is cited in 3 scientific papers (total in 3 papers)

Generalized stability of torsion-free Abelian groups

M. A. Rusaleev

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: It is shown that there exists an Abelian group that is not $(P,a)$-stable.

Keywords: $(P,a)$-stable theory, Abelian group.

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2011, 50:2, 161–170

Bibliographic databases:

UDC: 510.67
Received: 08.12.2009

Citation: M. A. Rusaleev, “Generalized stability of torsion-free Abelian groups”, Algebra Logika, 50:2 (2011), 231–245; Algebra and Logic, 50:2 (2011), 161–170

Citation in format AMSBIB
\Bibitem{Rus11}
\by M.~A.~Rusaleev
\paper Generalized stability of torsion-free Abelian groups
\jour Algebra Logika
\yr 2011
\vol 50
\issue 2
\pages 231--245
\mathnet{http://mi.mathnet.ru/al482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2849308}
\zmath{https://zbmath.org/?q=an:06116185}
\transl
\jour Algebra and Logic
\yr 2011
\vol 50
\issue 2
\pages 161--170
\crossref{https://doi.org/10.1007/s10469-011-9130-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291496800005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79958254528}


Linking options:
  • http://mi.mathnet.ru/eng/al482
  • http://mi.mathnet.ru/eng/al/v50/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Palyutin, “The number of $P$-expansions of Abelian groups”, Algebra and Logic, 52:2 (2013), 172–174  mathnet  crossref  mathscinet  isi
    2. E. A. Palyutin, “$P$-stable Abelian groups”, Algebra and Logic, 52:5 (2013), 404–421  mathnet  crossref  mathscinet  isi
    3. E. A. Palyutin, “Theories of $P$-expansions of Abelian groups”, Algebra and Logic, 54:2 (2015), 183–187  mathnet  crossref  crossref  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:153
    Full text:48
    References:40
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019